# SDR AALA201706279013

- Difficulty date: June 24, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 10,099 hours, 3,949 cycles
- Engine: Iae V2533A5
- Engine time: 10,131 hours, 3,962 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8080505068
- Part serial: 25200960
- Condition: Faulted
- Location: Nr 2
- Part time: 13,902 hours, 5,311 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED,  EMERGENCY DECLARED. NR 2 ENGINE THRUST REVERSER FAULT AT FL300. REPLACED THE NR 2 ENGINE EEC IAW AMM 73-22-34-000-010-A.  AIRCRAFT WAS GROUNDED.
